Publicaciones

 

  • Osuna Osvaldo, Rodríguez-Ceballos J., Vargas-De-León Cruz, Villaseñor-Aguilar G.: ''A note on the existence and construction of Dulac functions'', Nonlinear Analysis: Modelling and Control, Vol. (22), 4, (2017), 431-440.

  • Osuna Osvaldo, Rebollo-Perdomo Salomón, Villaseñor-Aguilar G.: ''On a class of invariant algebraic curves for Kukles systems'', Electronic Journal of Qualitative Theory of Differential Equations, 61, (2016), 1-12.

  • Osuna Osvaldo, Santana-Medina Noemi: ''A note on the limit cycles for certain two-dimensional systems'', Aportaciones Matemáticas, Vol. 50, (2016), 3-12. 
     
  • González-Ramírez L. R., Osuna Osvaldo, Villavicencio-Pulido G.: ''Oscillations in seasonal SIR epidemic models with saturated treatment'', Revista Integración, Vol. 34, (2), (2016), 125-131.

  • Osuna Osvaldo, Villavicencio-Pulido G.: ''Generating Dulac functions for differential equations and biological models'', Avanza, (2016).

  • Osuna O., Villaseñor-Aguilar G. Villavicencio-Pulido G.:''On the recurrence of some periodic SIR epidemic models'', Avanza. 
     
  • López-González Elifalet, Osuna O.Villaseñor-Aguilar G. ''On the construction of inverse integrating factors for planar vector fields'', Aportaciones Matemáticas, 49, (2015), 27-38. 
     
  • González Ramírez L. R., Osuna Osvaldo, Santaella-Forero R.: ''Periodic orbits for seasonal SIRS models with non-linear incidence rates'', Electronic Journal of Diffential Eqs. Vol. 2015, (300), (2015), 1-10. 
     
  • González Ramírez L. R., Osuna Osvaldo, Santaella-Forero R.: ''On the vanishing sets of the derivative of the inverse integrating factors'', Avanza, Vol. 5, (2015), 7-13.  
     
  • González Ramírez L. R., Osuna Osvaldo, Santaella-Forero R.: ''On the limit cycles of quasihomogeneous polynomial systems''. Revista Colombiana de Matemáticas, Vol. 49, (2), (2015), 261-268. 
     
  • Osuna Osvaldo, Vargas-De-León Cruz, Villaseñor-Aguilar G., Villavicencio-Pulido G..: "On the Dulac functions for vector fields", Colección Avanza, Vol. 5, (2015), 15-25.

  • González Ramírez L. R., Osuna Osvaldo, Santaella-Forero R.: ''On the existence of limit cycles for some planar vector fields'', Revista Integración, Vol. 33, (2), (2015), 191-198. 
     
  • Osuna O.,Vargas-De-León Cruz: ''Construction of Dulac functions for mathematical models in population biology'', International Journal of Biomathematics, 8 (3), (2015), 20p.

  • De la Rosa Navarro B. L., Frías-Medina J. B., Lahyane M., Mejía-Moreno I., Osuna O.:''A geometric criterion for the finite generation of the cox ring of projective surfaces'', Revista Matemática Iberoamericana, Vol. 31, no. 4, (2015), 1131-1140.
     
  • Osuna O., Rebollo-Perdomo Salomón, Villaseñor-Aguilar G.: ''Some remarks on invariant curves for planar vector fields'': Avanza, Vol. 4, (2014), p. 15-23.

  • Osuna O., Rodríguez-Ceballo Joel, Villaseñor-Aguilar G.: ''Absence of limit cycles for Kukles-type systems'', Avanza, Vol. 4, (2014), p. 5-13.

  • Osuna O., Sánchez-Ponce J.:''Connections between topological entropy and limit sets'', Aportaciones Matemáticas, Vol. 46, (2013), p. 21-28.

  • Cerda-Rodríguez J. A., G. Failla, M. Lahyane, I. Moreno, Osuna O. :''Rational surfaces with an anticanonical divisor not reduced'', Analele Stiintifice ale Universitatii Ovidius Constanta, Vol. 21 (3), (2013), p. 229-240.

  • Bayard P., Di Scala Antonio, Osuna O., Ruíz-Hernández Gabriel :''Surfaces in R^4 with constant principal angles with respect to a plane'', Geometriae Dedicata. Vol. 162, No. 1, (2013), p. 153-176.

  • Osuna O., Vargas-De-León Cruz, Villaseñor-Aguilar G.:''A note on the Dulac functions for a sum of vector fields'', Avanza, Vol. 3, (2013), p. 17-23.

  • Osuna O., Villaseñor-Aguilar G.: ''On the Dulac functions for multiply connected domains'', Elect. Journal of Qualitative Theory of Differential Equations, N. 61, (2013), p. 1-11.

  • Hernández-Martínez N., Osuna O.: ''Generic properties for periodic Lagrangian on the circle'', Avanza, Vol. 3, (2013), p. 5-16.

  • Cerda-Rodriguez J. A., Failla G., Lahyane M., Osuna O.: ''Fixed Loci of the anticanonical complete linear systems of anticanonical rational surfaces'', Balkan Journal Geometry and Its Applications. Vol. 17, No. 1, (2012), p. 1-8.

  • Osvaldo Osuna, Elmar Wagner: "An operator-theoretic approach to invariant integrals on quantum homogeneous sl(n+1,R)-spaces", Int. J. of Geom. Methods in Mod. Phys., Vol. 9, No. 1, (2012), p. 1-18.

  • Osvaldo Osuna, Villaseñor-Aguilar Gabriel, Villavicencio-Pulido Geiser: "On the nonexistence of periodic orbits of differential systems", Aportaciones Matemáticas, Vol. 43, (2011), 29-34.

  • Osvaldo Osuna, Villaseñor-Aguilar Gabriel: "Some properties of the Dulac functions set", E. J. of Qualitative Theory of Differential Equations, No. 72, (2011), p. 1-8.

  • Osvaldo Osuna, Elmar Wagner: "Quantum moment map and invariant integration theory on quantum spaces", Acta Polytechnica, Vol. 51, No. 1, (2011), p. 29-32.

  • Laura-Guarachi Leonardo, Osvaldo Osuna, Villaseñor-Aguilar Gabriel : "Non-existence of limit cycles via inverse integrating factors", Electronic J. of Differential Equations, Vol. 2011, No. 124, (2011), p. 1-6.

  • Osvaldo Osuna, Villaseñor-Aguilar Gabriel: "On the Dulac functions", Qualitative Theory of Dynamical Systems, Vol. 10, No. 1, (2011), p. 43-49.

  • Cerda-Rodriguez J. A., G. Failla, M. Lahyane, I. Moreno, Osuna O.: ''Rational surfaces with an anticanonical divisor not reduced'', Seminar berichte aus der Fakultät für Mathematik und Informatik der FernUniversität in Hagen, Vol. 84, (2011), p. 101-110.

  • Osvaldo Osuna, Villaseñor-Aguilar Gabriel: "Orbitas periódicas de sistemas planos", Avanza, Vol. 1, (2011), p. 19-34.

  • Osuna Osvaldo:"Rigidity of the stable norm on tori", Revista Colombiana de Matemáticas, Vol. 44, No. 1, (2010), p. 15-21.

  • López Elifalet, Osvaldo Osuna: "Geometrical properties of the stable norm on closed Manifolds", Aportaciones Matemáticas, Vol. 40, (2009), p. 75-86.

  • Osvaldo Osuna: ''The Aubry set for periodic Lagrangians on the circle'', Bulletin of the Brazilian Mathematical Society, New Series Vol. 40, No. 2, (2009), p. 247-252.

  • Osvaldo Osuna: "A note on the rigidity of the stable norm", Morfismos, Vol. 10, Num. 1, (2006), p. 45-50.

  • Osvaldo Osuna: "On the stable norm of surfaces", Boletin de la Sociedad Matemática Mexicana. Num. 1, Vol. 12. (2006), p. 1-6.

  • Goncalves-Miranda, Osvaldo Osuna: "Invariant lagrangian submanifolds of Lagrangian systems", Aportaciones Matemáticas, Memorias 36, (2006), p. 3-13.

  • Osuna Osvaldo: "Vertices of Mather's Beta function", Ergodic Theory and Dynamical Systems. Vol. 25, (2005), p. 949-955.

  • Osuna Osvaldo: "Función Beta y órbitas periódicas para flujos magnéticos", PhD. Thesis, CIMAT, Clasificación TE 153, (2004), p. 1-62.

  • Osuna Osvaldo:"On Anosov energy levels that are of contact type" Morfismos. Vol. 7, Num. 1, (2003), p. 69-75.

  • Osuna Osvaldo: "Operadores hipercíclicos en espacios de Banach", CIMAT, Clasificación TE 249, (2002), p. 1-19